# SDR DXTA200802759

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Israel GALAXY
- Aircraft serial: 052
- Aircraft time: 4,308 hours, 2,598 cycles
- Engine: Pwc PW306A
- System (JASC): 2800 · Aircraft Fuel System
- Part: Float Valve
- Condition: Failed
- Location: Wing Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT AT FL380 WE NOTICED FUEL LEAKING OUT OVER THE LT AILERON.  REMOVED DEFECTIVE LEFT WING VENT FLOAT VALVE AND INSTALLED NEW VALVE PER G200 CMP 28501.
